IEEE - Institute of Electrical and Electronics Engineers, Inc. - H/sub /spl infin// fuzzy control design for nonlinear singularly perturbed systems with pole placement constraints: an LMI approach

Author(s): W. Assawinchaichote ; Sing Kiong Nguang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2004
Volume: 34
Page(s): 579 - 588
ISSN (Paper): 1083-4419
ISSN (Online): 1941-0492
DOI: 10.1109/TSMCB.2003.817087
Regular:

This paper considers the problem of designing an H/sub /spl infin// fuzzy controller with pole placement constraints for a class of nonlinear singularly perturbed systems. Based on a linear matrix... View More

Advertisement